# SDR ASOA03405

- Difficulty date: August 31, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RT ENGINE NACELLE UPPER AFT FIREWALL WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT ENGINE NACELLE UPPER AFT FIREWALL IAW SRM 51-00.  (M)
